# SDR MALA010412

- Difficulty date: April 10, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K INSPECTION, LT CENTER AISLE SEAT TRACK LBL 18.3. FROM APPROXIMATELY STA 297 TO 329, HAS CORROSION.  MX REPLACED SEAT TRACK SECTION IAW GEN REPAIR EO S53060 AND SRM 51-00-00.
